# SDR ASAA0771542

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 24,156 hours, 9,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325216
- Condition: Dented
- Location: Bs 365-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE FWD OF FWD CARGO DOOR HAS A DENT ON LOWER CENTER.  BS 365 REPAIRED IAW EA 53 30 02188.
